EconPapers    
Economics at your fingertips  
 

Influence in the Elliptical Modified Ridge Regression

M. Amanullah, G. R. Pasha and Muhammad Zammad Aslam

Communications in Statistics - Theory and Methods, 2014, vol. 43, issue 21, 4650-4667

Abstract: In this article, we present diagnostic methods for the modified ridge regression under elliptical model based on the pseudo-likelihood function. The maximum likelihood estimators of the parameters in the modified ridge elliptical model are given and local influence measures are developed. Finally, illustration of our methodology is given through a numerical example.

Date: 2014
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1080/03610926.2012.737497 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:lstaxx:v:43:y:2014:i:21:p:4650-4667

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/lsta20

DOI: 10.1080/03610926.2012.737497

Access Statistics for this article

Communications in Statistics - Theory and Methods is currently edited by Debbie Iscoe

More articles in Communications in Statistics - Theory and Methods from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2023-11-30
Handle: RePEc:taf:lstaxx:v:43:y:2014:i:21:p:4650-4667